Jump to content
CrazyBoards.org

Sign in to follow this  
Diego55

Nardil + Valdoxan(Agomelatine) and Nardil + Parnate combinations

Recommended Posts

Hi,

I am just taking 75mg of Nardil and with 25mg of Valdoxan(agomelatine) and l am planning to go up to 50 mg. My doctor assumes that this combo would help me better sleeping and also help to raise/improve my low blood pressure and also he believes that agomelatine to get me the same stimulant effect as on beginning of treatment. It would supposedly help me to activate and get me back energy feeling, because at 75 my Nardil therapy stopped working :(

I wonder, if there is any psychological study/research about possibility of treatment option with Agomelatine + Nardil ?

And then, Can you tell me again if there is any official study-research which does invalidate or prove success/effectiveness of this MAOIs (Phenelzine + Tranylcypromine) treatment option ? I am asking on this because my doctor recently has even mentioned about the possibility to get me on this combo - Nardil with Parnate.

I have researched almost all the psychiatry sites with original articles but until now I have not found anything official. Now I am trying to get some informations from these sites :

-http://archpsyc.ama-assn.org

-http://search.psychiatrist.com

-http://www.ncbi.nlm.nih.gov/pubmed

-http://www.druglib.com

...

Thank you in advance for any advice or help!

P.S: Sorry, my English is not very good, I already slowly forget what I have learnt from english :/

Edited by Diego55

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By surfer girl
      Hi everyone,
      I have been on effexor for about 15 years - up and down between 75 and 225.  I thing it has done it's course - i have no motivation and don't get that 'well being ' feeling that i had before meds and when i first started E.  I have tried to come off a few times and get slammed with anxiety and depression in an increasingly short period of time - the last time it was 2 weeks off.  I am a little worried it is withdrawal from E rather than return of depression - i could never understand why it was happening in shorter periods every time i came off.
      Last visit when i talked with my Pdoc, i expressed my concern about 'upsetting the apple cart' by changing meds - i mean I am stable, just not 'enjoying life'.  She suggested agomelatine because i can start taking that at the same time as being on E. since then i have done a lot of research and can't find much really good on agomelatine.  
      I had thought about Brintellix.
      i kind of want to come of E as I have (probably incorrectly) blamed Effexor for my frequent relapses - I almost hate it because of it's short half life and would like to be stable on something else.
      Can I please have some feedback???
       
    • By amskray
      Hi everybody.  I have been taking Agomelatine for 3 weeks (as an add on to Duloxetine).  I don't feel any better.  I feel sleepy and slightly more depressed and anxious.  
      How much longershould I keep taking it? Or should I stop?
      What have others' experiences been?
      Thanks!
    • By sming
      Hi,
      I'm a 43 yo guy who's been severely depressed since I was 19 and I'm amazed I'm still alive. Antidepressants (and there's very few I haven't tried, including the popular combos) either do nothing, make me more depressed or help partially for a few weeks and then poop-out. I've never had mania/hypomania (other than a period on Abilify).
      After my stay at an inpatient psych ward in February, a young PDoc added Lithium to my Nardil (which, incidentally has been my most successful med to date but now does nothing) on the hunch that I might be BP2-ish. Whilst I can't say I went "WOO I'M FIXED", the Lithium certainly had a positive effect for a couple of months. Which has since just waned and stopped. So now I'm desperately depressed again. 
      I'm seeing my PDoc soon to discuss alternative BP2 treatments. Top of my list of suggestions (since he is malleable in his dispensing) is Lamictal. But should it be? I read a lot of positive feedback on it's effect on depression but the data says it's poor. Should I perhaps be aiming towards an alternative? There are so many it's quite bewildering and I'm relatively new to the BP2 scenario.
      Any tips are most appreciated.
      Pete
       
    • By Allieb
      Has anyone has experienced weight gain with Emsam, at about 6-9 mg? I've been on antidepressants since I was about 12 (am now 45) and have taken essentially everything under the sun with mixed results.  I'm interested now in trying the Emsam patch, but I am terrified of gaining weight. I gained a lot on both Nardil and Parnate, so I am leery any MAOI that claims to be "weight neutral".
      Water retention is a concern as well...I'm hoping that given that it's a patch and enters directly into the bloodstream, chances of water retention or an effect on glucose or metabolism might be lower.
      Does anyone have experiences to share? Any insight would be appreciated!
×
×
  • Create New...